Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jsbee2

Peelers I need some help!!!!

Ok,. so my face was sensitive from using Triluma (kinda like retin-a) then I got an anti acne peel at the derm. Everything on my face is really really red. My red marks look very bright red and everything looks awful. Once all my skin sheds off and after time it will look better right? I don't want my red marks to look worse after this exfoliation

Should I moisturize?

Share this post


Link to post
Share on other sites
Ok,. so my face was sensitive from using Triluma (kinda like retin-a) then I got an anti acne peel at the derm. Everything on my face is really really red. My red marks look very bright red and everything looks awful. Once all my skin sheds off and after time it will look better right? I don't want my red marks to look worse after this exfoliation

Should I moisturize?

Share this post


Link to post
Share on other sites
Yes do moisturize..I read somewhere else that moisturizing actually does help with healing.  Question: I believe I saw a couple of your remarks on another thread in regards to a regimen with baking soda, acv and egg and lemon mask...how did it go for you?

Share this post


Link to post
Share on other sites

You should definitely moisturise after a peel. It helps with the healing and with the exfoliation process.

I don't think it was wise for your dermatologist/aesthetician to perform an acid peel on your face whilst you are applying Retin-A - RetinA makes your skin much more sensitive so you shouldn't use acid peels within 1 month of applying this.

This is probably why your skin is so red at the moment. Stay off retin-A for a couple of weeks and just use a high quality moisturiser. Your skin will start to look better within a few days.

Good luck.

Share this post


Link to post
Share on other sites
You should definitely moisturise after a peel. It helps with the healing and with the exfoliation process.

I don't think it was wise for your dermatologist/aesthetician to perform an acid peel on your face whilst you are applying Retin-A - RetinA makes your skin much more sensitive so you shouldn't use acid peels within 1 month of applying this.

This is probably why your skin is so red at the moment. Stay off retin-A for a couple of weeks and just use a high quality moisturiser. Your skin will start to look better within a few days.

Good luck.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×